# SDR GTIA2025090539063

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 23,942 hours, 10,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA AFT SWIVEL SEAT FLASHLIGHT INOPERATIVE.  R & R FA AFT SWIVEL SEAT FLASHLIGHT IAW CMM 25-60-13.
